Meir-Keeler Type Multidimensional Fixed Point Theorems in Partially Ordered Metric Spaces

Roldán, Concepcion, Martínez-Moreno, Juan, Roldán, Antonio, Karapınar, Erdal . Abstract and Applied Analysis 2012. 2012 (406026) :-

Locate this article in:

Bibtex

@article{CIS-315436,
  Author = {Roldán, Concepcion and Martínez-Moreno, Juan and Roldán, Antonio and Karapınar, Erdal},
  Title = {Meir-Keeler Type Multidimensional Fixed Point Theorems in Partially Ordered Metric Spaces},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {406026},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles